MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR FB INSRT SZ 5 12MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CR FB INSRT SZ 5 12MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-20-512
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Joint Dislocation (2374); Ambulation or Postural Difficulties (2544); No Code Available (3191)
Date of Event 06/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address femur dislocated anterior.Patient ruptured pcl, lateral collateral and poplitious.No major fall just a stumble.Patient was revised to attune revision with crs for stability.Doi: (b)(6) 2020; dor: (b)(6) 2020; left knee.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary :no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: b1, b5, d11 and h6 (patient codes).Corrected: h6 (device code).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Patient received a left primary fixed-back attune to treat osteoarthritis.The patella was resurfaced and depuy cement x 1 was utilized.Upon entering the joint, the surgeon determined that the patient had extensive tricompartmental articular cartilage loss, poor soft tissue, and fair bone stock.The surgeon notes that soft tissue balancing was difficult due to the patient¿s valgus and tight lateral structures and laxity everywhere else.The tibial and femoral components were implanted in slight external rotation to improve patellar tracking.Extensive release of the popliteus and collateral and it band performed to correct the valgus deformity and balance gaps.The procedure was completed without complications.Patient reported to the er 4 days postoperatively with pain and inability to bear weight due to dislocation of the left knee.The knee was reduced and placed in a brace.The patient experienced a second dislocation a few days later and the surgeon determined there was too much joint laxity and recommended revision of the left knee.Patient received a left knee revision to treat pain, walking difficulty, and recurrent dislocations secondary to joint laxity.Upon entering the joint, the pcl and lcl were absent.The surgeon elected to remove all components to accommodate a hinged knee.The tibia sustained a crack during removal of the cement and tray due to the patient¿s fragile bone stock.There were no reported product problems with the revised femoral component, tray, or insert.The patella was well-fixed and retained.The patient was revised with deputy products utilizing depuy cement.The surgeon notes that the tibial and femoral stems had a tight fit, but he elected to leave them because the patient¿s bone stock was too fragile to place different sleeves.The procedure was completed without complications.

Brand Name
ATTUNE CR FB INSRT SZ 5 12MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10207222
Report Number1818910-2020-14603
Device Sequence Number3233344
Product Code JWH
UDI-Device Identifier10603295045694
UDI-Public10603295045694
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K101433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1516-20-512
Device Catalogue Number151620512
Device Lot NumberHW6573
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/16/2020
Supplement Date Received by Manufacturer07/17/2020
08/03/2020
Initial Report FDA Received Date06/29/2020
Supplement Report FDA Received Date07/22/2020
08/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR FB INSRT SZ 5 12MM; ATTUNE CR FEM LT SZ 5 NAR CEM; ATTUNE FB TIB BASE SZ 4 CEM; ATTUNE MEDIAL DOME PAT 32MM; SMARTSET MV 40G - EO; UNKNOWN BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention;